# SDR DALA2024110510665

- Difficulty date: November 2, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 70,923 hours, 30,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3739, ***CORROSION*** FWD CARGO BAY ZEE CHANNEL FROM STA 500A - STA 500I STR 25R WL 168. CORRECTIVE ACTION: REMOVED, FABRICATED AND INSTALLED FWD CARGO BAY ZEE CHANNEL FROM STA 500A - STA 500I STR 25R IAW B737-800 SRM 51-40-02-0G AND DWG 143A7500 REV.- (LP 0644169)
